# SDR SWAA032637

- Difficulty date: November 29, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 15,522 hours, 9,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EELPS LIGHT COVERS CRACKED.  REMOVED AND REPLACED EELPS TRACK COVERS PER MM.
